# SDR QXEA200301375

- Difficulty date: October 23, 2003
- Submitted: November 1, 2003
- Operation: Air carrier
- Aircraft: N379PH
- Make and model: Dhav DHC8202
- Aircraft serial: 530
- Aircraft time: 9,822 hours, 14,114 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Lightning Strike
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE EXIT ON RIGHT HAND AILERON TOP, 11 INCHES INBOARD OF OUTBOARD SIDE 4 INCHES FORWARD OF TRAILING EDGE.  REPAIRED IAW DHC-8 SRM 51-00-06, RD 8-57-2687 AND HORIZON AIR EA 2-57-238.
